# SDR GTIA040526`

- Difficulty date: May 18, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- Engine: Pwa JT8D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN STA 1210-1220 STR 18R WEB CORRODED.  CUT OUT DAMAGED AREAS.  FABRICATED REPAIR DOUBLER.  INSTALLED REPAIR DOUBLER.
